Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 19, 2006, 3:24 PM CST for Dallas County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2006, 3:24 PM CST (21:24 UTC)
- Expired
- Mar 19, 2006, 6:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 50 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 192127 FFWFWD TXC113-200030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CST SUN MAR 19 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... DALLAS COUNTY IN NORTH CENTRAL TEXAS * UNTIL 630 PM CST * AT 322 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH HEAVY RAIN FROM GARLAND...TO DALLAS...TO IRVING AND DUNCANVILLE. MOVEMENT WAS NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY PARK...SUNNYVALE...SACHSE...ROWLETT...RICHARDSON...IRVING... HIGHLAND PARK...GARLAND...FARMERS BRANCH...COPPELL...ADDISON AND DALLAS. A DANGEROUS FLOOD EVENT CONTINUES IN DALLAS COUNTY. ALTHOUGH THE WIDESPREAD VERY HEAVY RAIN HAS MOVED NORTHEAST...ADDITIONAL MODERATE TO HEAVY RAIN WILL CONTINUE THE RUNOFF AND FLOODING INTO THE EVENING HOURS. KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3258 9701 3278 9653 3297 9654 3297 9702 $$
3 follow-up statements
000 WGUS74 KFWD 192155 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 352 PM CST SUN MAR 19 2006 TXC113-200030- DALLAS TX- 352 PM CST SUN MAR 19 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CST FOR DALLAS COUNTY... ...DANGEROUS FLOODING CONTINUES OVER CENTRAL AND NORTHERN PORTIONS OF THE COUNTY... AT 351 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT POCKETS OF HEAVY RAIN...WITH WIDESPREAD LIGHT TO MODERATE RAIN...GENERALLY ALONG AND NORTH OF INTERSTATE 30 IN DALLAS COUNTY. MOVEMENT WAS NORTHESAT AT 40 MPH. A DANGEROUS FLOOD SITUATION CONTINUES IN DALLAS COUNTY. NUMEROUS STREETS ARE REPORTED IMPASSIBLE...WITH VEHICLES STRANDED IN THE FLOODWATERS. TRAVEL REMAINS HAZARDOUS IN THE AREAS WHICH EXPERIENCED HEAVY RAIN. ALTHOUGH THE WIDESPREAD VERY HEAVY RAIN HAS MOVED NORTHEAST...DANGEROUS RUNOFF AND FLOODING WILL CONTINUE INTO THE EVENING. KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN. LAT...LON 3258 9701 3278 9653 3297 9654 3297 9702 $$
000 WGUS74 KFWD 192259 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 456 PM CST SUN MAR 19 2006 TXC113-200030- DALLAS TX- 456 PM CST SUN MAR 19 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CST FOR DALLAS COUNTY... ...DANGEROUS FLOOD SITUATION FOR DALLAS COUNTY... AT 451 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT HEAVY SHOWERS AND THUNDERSTORMS IN PARTS OF DALLAS COUNTY. MORE SHOWERS AND THUNDERSTORMS WERE APPROACHING FROM THE WEST. THESE STORMS MAY BRING ADDITIONAL RAINFALL OF UP TO 2 INCHES PER HOUR TO AREAS ALREADY IMPACTED BY SIGNIFICANT RAINFALL EARLIER TODAY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY PARK...SACHSE...ROWLETT...RICHARDSON...IRVING...HIGHLAND PARK... GARLAND...FARMERS BRANCH...COPPELL AND ADDISON. THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO SAFETY. KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN. LAT...LON 3258 9701 3278 9653 3297 9654 3297 9702 $$
000 WGUS74 KFWD 192342 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 536 PM CST SUN MAR 19 2006 TXC113-200030- DALLAS TX- 536 PM CST SUN MAR 19 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CST FOR DALLAS COUNTY... ...DANGEROUS FLOOD SITUATION FOR DALLAS COUNTY... AT 535 PM CST...TRAINED WEATHER SPOTTERS REPORTED WIDESPREAD FLOODING ACROSS PORTIONS OF DALLAS COUNTY. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN CONTINUED TO AFFECT THE WARNED AREA. MORE SHOWERS AND THUNDERSTORMS WERE APPROACHING FROM THE SOUTHWEST. THESE STORMS MAY BRING ADDITIONAL RAINFALL OF UP TO 2 INCHES PER HOUR TO AREAS ALREADY EXPERIENCING FLOODING PROBLEMS. THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO SAFETY. KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN. LAT...LON 3255 9702 3278 9654 3298 9654 3299 9702 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 12:00 PM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 19, 12:00 PM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1200 PM CST SUN MAR 19 2006 .UPDATE... ELEVATED BOUNDARY OF SOME SORT FROM BROWNWOOD TO WAXAHACHIE APPEARS TO BE RESPONSIBLE FOR CONVECTION SOUTH OF I-20. THIS MAY BE ALONG THE LEADING EDGE OF RICHER THETA-E AIR AT 850 AS RUC INDICATES. THIS WARM/MOIST AIR IS OVERRUNNING THE COLD FRONT WHICH IS STILL LOCATED TO THE SOUTH OF THE CWA...BUT FRONT IS EXPECTED TO MOVE SLOWLY NORTH. IN ADDITION TO OVERRUNNING...ELEVATED INSTABILITY IN CONJUNCTION WITH LARGE SCALE UPWARD FORCING IN DIFFLUENT REGIME ACROSS MUCH OF THE STATE AHEAD OF THE UPPER SYSTEM...WILL CONTINUE TO ALLOW CONVECTION TO DEVELOP AND TRAIN ACROSS THE AREA THE NEXT 12-18 HOURS. RISK OF SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE TO INCREASE LATER THIS AFTERNOON AND OVERNIGHT AS MAIN DYNAMICS ARRIVE. FOR THE UPDATE WE HAVE LOWERED MAX TEMPS A LITTLE DUE TO PERSISTENT RAIN AND CLOUD COVER. OTHERWISE...MINOR CHANGES TO POPS AND OTHER ELEMENTS TO ACCOUNT FOR TRENDS. TR/92 && .AVIATION... TOO HARD TO PINPOINT TIMING OF CONVECTION BEYOND 6 HOURS...BUT HAVE INCLUDED TEMPO FOR 2SM +TSRA 19-23Z FOR METROPLEX SITES DUE TO BAND OF THUNDERSTORMS MOVING INTO THE AREA FROM THE SOUTH. FOR ACT...HAVE PUT TIMING AROUND MIDNIGHT INLINE WITH GFS BULLSEYE. OTHERWISE CIGS EXPECTED TO REMAIN IFR WITH MVFR VISIBILITIES. FURTHER AMENDMENTS LIKELY...BUT EXPECT DECENT CHANCE OF TS TO CONTINUE THROUGH 12Z FOR ALL SITES AND HAVE PUT VCTS IN FOR NOW. WINDS WILL BE ESE AND SHIFT TO THE WEST AFTER 12Z WITH CIGS LIFTING/SCATTERRING. TR/92 && .DISCUSSION... 403 AM... THE MODELS HAVE DONE A FAIRLY GOOD JOB WITH THIS SYSTEM...EVEN WITH PRECIPITATION FORECASTS. NORMALLY...WE WOULD EXPECT MORE OF A FLASH FLOOD THREAT WITH MULTI-DAY EVENTS LIKE THIS...BUT STORMS HAVE BEEN MOVING QUICKLY ENOUGH TO NEGATE HUGE RAINFALL TOTALS...AND RAIN ACTIVITY HAS EXTENDED ACROSS SLIGHTLY DIFFERENT AREAS WITH EACH BATCH OF SHOWERS AND THUNDERSTORMS. SPC HAS HANDLED THE SEVERE WEATHER THREAT WELL (THE BEST INSTABILITIES AND SHEARS HAVE REMAINED IN SOUTHWEST TEXAS THROUGHOUT THE LAST SEVERAL DAYS.) GENERALLY...THE SYSTEM HAS BEEN WELL BEHAVED...BRINGING BADLY NEEDED RAINFALL TO MANY PARTS OF THE SOUTHERN PLAINS. MORE OF THAT WILL COME TODAY AND TONIGHT...BEFORE THE STORM SYSTEM MOVES OFF TO THE EAST LATE TONIGHT AND MONDAY. SO...WHAT COULD GO WRONG? ONE THING THAT COMES TO MIND IS THAT THE STRONG SURFACE LOW MOVES ACROSS NORTH TEXAS TONIGHT...POSSIBLY MOVING RIGHT ACROSS THE METROPLEX. THE ETA AND MESO-ETA SHOW THAT A TIGHTLY WOUND BALL OF HIGH VALUES OF STORM RELATIVE HELICITY (ROTATION POTENTIAL FOR STORMS) AND MODERATE INSTABILITY ACCOMPANIES THE SURFACE LOWS TRACK. MOST LIKELY THE SYSTEM WILL NOT BE LIFTING SURFACE AIR PARCELS INTO THIS AIR MASS TOWARDS MIDNIGHT OR LATER. THUS...STORMS PROBABLY WONT REALIZE SUCH LARGE VALUES OF STORM RELATIVE HELICITY. FURTHERMORE...WIDESPREAD THUNDERSTORMS MAY SPREAD VARIOUS OUTFLOWS AROUND...DIMINISHING THE NOCTURNAL INSTABILITY. BUT...WE WILL BE WATCHING AS THE LOW MOVES ALONG ITS TRACK TONIGHT...JUST IN CASE. COOLER AND AND DRIER WEATHER WILL FOLLOW THE STORM SYSTEM...WITH LOW CHANCES FOR RAIN LATER IN THE WEEK...BUT THIS SYSTEM LOOKS A BIT WEAKER ON THE LATEST MODEL RUNS. WE HAVE GONE ABOVE MOS TEMPERATURE FORECASTS MONDAY AFTERNOON...PRIOR TO ARRIVAL OF THE COOL FRONT. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 51 71 38 / 100 80 20 0 WACO, TX 65 51 74 38 / 80 80 20 0 PARIS, TX 50 45 63 37 / 100 80 50 10 DENTON, TX 56 47 67 35 / 100 80 20 0 MCKINNEY, TX 55 46 69 35 / 100 80 40 0 DALLAS, TX 59 51 72 39 / 100 80 20 0 TERRELL, TX 60 47 72 34 / 100 80 40 0 CORSICANA, TX 61 53 72 38 / 80 80 40 0 TEMPLE, TX 69 54 74 37 / 80 80 20 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /26
Hazardous weather outlook, Mar 19, 12:45 PM CST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1245 PM CST SUN MAR 19 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201015- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1245 PM CST SUN MAR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AN INCREASING RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS BY THIS EVENING AND INTO THE EARLY MORNING HOURS MONDAY. DUE TO THE COOL AIRMASS AT THE SURFACE...THE MAIN THREATS TODAY WILL BE LARGE HAIL AND LOCALIZED FLASH FLOODING. BY TONIGHT...A WARM FRONT WILL MOVE NORTH INTO PORTIONS OF NORTH TEXAS BY LATE EVENING INTO EARLY MONDAY MORNING...WITH DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO OR TWO BEING ADDITIONAL SEVERE WEATHER THREATS SOUTHEAST OF A GREENVILLE...DALLAS...HILLSBORO...HAMILTON LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL STILL BE POSSIBLE MONDAY MORNING EAST OF INTERSTATE 35...AS A DRYLINE TROUGH PUNCHES RAPIDLY EAST ACROSS A MAJORITY OF NORTH TEXAS. VERY GUSTY WEST AND SOUTHWEST WINDS BETWEEN 20 TO 30 MPH...WITH GUSTS UPWARDS TO 40 MPH ARE EXPECTED BEHIND THE DRYLINE BY MIDDAY AND AFTER. GUSTY NORTHWEST WINDS AND MUCH COOLER CONDITIONS WILL ARRIVE MONDAY NIGHT...AS A STRONG COLD FRONT MOVES THROUGH THE REGION. OTHERWISE...WEDNESDAY NIGHT THROUGH THURSDAY WILL BE THE NEXT PERIOD WITH A SLIGHT CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTH TEXAS FOR HAIL REPORTS THIS AFTERNOON...THEN LIKELY NEEDED OVER PARTICULARLY AREAS SOUTH OF INTERSTATE 20 TONIGHT...WITH AN INCREASING RISK FOR DAMAGING WINDS AND ISOLATED TORNADOES. 05/
In the hours before
Special weather statement, Mar 19, 9:40 AM CST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 940 AM CST SUN MAR 19 2006 TXZ157-191615- CORYELL- 940 AM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER UPDATE... AT 940 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF COPPERAS COVE...MOVING NORTHEAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT GATES...GATESVILLE AND PIDCOKE. VERY HEAVY RAIN AND HAIL OF A HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
Special weather statement, Mar 19, 11:12 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1112 AM CST SUN MAR 19 2006 TXZ141-191745- COMANCHE- 1112 AM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1112 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTH OF COMANCHE...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND GUSTINE. BRIEF VERY HEAVY RAINFALL...ONE-HALF INCH DIAMETER HAIL...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED FROM THIS STORM. FOR YOUR PROTECTION...MOVE INSIDE A STURDY BUILDING IF THIS STORM APPROACHES.
Local storm report, Mar 19, 1:22 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD MANSFIELD 32.57N 97.12W
03/19/2006 TARRANT TX EMERGENCY MNGR
SEVERAL STREETS IN THE CITY FLOODED WITH A FEW
BARRICADES. WALNUT CREEK ABOUT TO GO OUT OF ITS BANKS. 1
HOME ALREADY BEING THREATENED BY THE FLOOD WATERS.Local storm report, Mar 19, 1:57 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLASH FLOOD ROCKWALL 32.92N 96.46W
03/19/2006 ROCKWALL TX COUNTY OFFICIAL
SIGNIFICANT FLOODING IN ROCKWALL CITY AND ROYSE CITY
INCLUDING FLOODING OF BYPASSES OF INTERSTATE 30Local storm report, Mar 19, 1:59 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FLASH FLOOD ARLINGTON 32.69N 97.13W
03/19/2006 TARRANT TX AMATEUR RADIO
STREET FLOODING IN ARLINGTONLocal storm report, Mar 19, 2:32 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD WAXAHACHIE 32.41N 96.85W
03/19/2006 ELLIS TX AMATEUR RADIO
CREEKS OUT OF BANKS AND RISINGThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:17 AM CST | Severe Thunderstorm Warning | FWD | Lampasas | 36 min |
| Mar 19, 11:31 AM CST | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Mar 19, 11:46 AM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Mar 19, 12:15 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Erath | 45 min |
| Mar 19, 12:30 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Mar 19, 1:08 PM CST | Flash Flood Warning | FWD | Hood, Somervell | 2 hr |
| Mar 19, 1:31 PM CST | Flash Flood Warning | FWD | Collin, Rockwall | 3 hr |
| Mar 19, 2:02 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 19, 2:27 PM CST | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more | 28 hr |
| Mar 19, 2:37 PM CST | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 2:44 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Mar 19, 3:09 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 51 min |
| Mar 19, 4:09 PM CST | Flash Flood Warning | FWD | Comanche, Erath, Palo Pinto, Parker, Wise | 3 hr |
| Mar 19, 4:23 PM CST | Flash Flood Warning | FWD | Collin, Rockwall | 3 hr |
| Mar 19, 4:54 PM CST | Flash Flood Warning | FWD | Cooke, Denton, Grayson | 3 hr |
| Mar 19, 5:36 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Mar 19, 5:57 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.